# SDR DALA2024123012062

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 88,947 hours, 41,536 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: O2 MASK COMPARTMENT ABOVE L1 FA JUMPSEAT OPENED, DROPPING BOTH O2 MASKS. C/A: RESECURED FWD FA MASK IAW A320 AMM 35-21-41. A/C OK SERVICE. (LP: 5980116)
